# SDR UPS05844685

- Difficulty date: May 1, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SK8087855212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1160 SEVERE CORROSION ON BASE OF FRAME AT L33L.  REMOVED, FABRICATED AND INSTALLED IAW SRM 51-1-20D, 51-1-20 D, DWG 3755842 AND SK808-785521.
